# SDR WVER2018062303

- Difficulty date: June 23, 2018
- Submitted: June 23, 2018
- Operation: General aviation
- Aircraft: N78AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10103
- Aircraft time: 27,870 hours, 26,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341645
- Condition: Cracked
- Location: Fuselage
- Part time: 27,870 hours, 26,315 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BL 0.0 VERTICAL STIFFENER HAS 2 INDICATIONS NOTED AT WL 100 LT AND RT SIDES, FWD RADIUS. .5" LONG 70% FSH BOTH AREAS FAILED NDT INSPECTION.
